It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Setraline dosage increased, now very tired.



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-21-2018, 06:20 PM   #1
    mapleleafs
    Newbie
    (male)
     
    Join Date: Feb 2018
    Posts: 7
    mapleleafs HB User
    Setraline dosage increased, now very tired.

    Has anyone noticed that symptoms of fatigue worsened when their anxiety med dosage was increased?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Always tired James9777 General Health 1 11-17-2016 11:33 PM
    So tired of being tired ... when will it end. Laura266 Thyroid Disorders 3 07-19-2016 11:07 AM
    Please help - spaced out and tired all day long Jadedxo General Health 1 07-23-2015 07:59 AM
    Chronic fatigue, tired behind the eyes, back problems anotherguy Chronic Fatigue 0 03-22-2012 09:42 AM
    wakeing up tired goatofthenever Sleep Disorders 1 08-06-2003 01:23 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:00 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!